# SDR SWAA2024112649235

- Difficulty date: October 15, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L LOCATED BTW BS 303.9 TO BS 294.5 AT PASSENGER CABIN.   REPLACED STRINGER 7L AND FASTENER LOC. BTW BS:303.9 TO BS:259.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG# 141A3120; SHEET 52; REV.-. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] JOB COMPLETED AND CERTIFIED RII
